MathSciNet Relay Station
MathSciNet bibliographic data
MR2102326 17B10 (05E05 81R10)
Feigin, B.; Loktev, S. Multi-dimensional Weyl modules and symmetric functions. Comm. Math. Phys. 251 (2004), no. 3, 427–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement